# SDR UVVR2012062700022

- Difficulty date: June 27, 2012
- Submitted: June 27, 2012
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: XAMLP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258383
- Aircraft time: 11,274 hours, 7,125 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 258UD5072A
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MLG OTBD FAIRING DOOR WAS DAMAGED DURING A VISUAL INSPECTION AFTER THE PILOTS COMPLAINED ABOUT A VIBRATION DURING LANDING.
